# SDR CALA2017021000319

- Difficulty date: February 10, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 22,140 hours, 7,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ROW 22ABC TO 31ABC INOP. REPLACED BATTERY PACK NO HELP. SUSPECT BATTERY CHARGER. REMOVED AND REPLACED BATTERY CHARGER REF IPC 33-51-06-02 ITM 40 AND MM 33-51-06, OPS CK NORMAL ACP'D IDT INSPECTION OF BATTERY CHARGE INSTALLATION AT LOCATION 1675.
